Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (3): 12-16.

• Article • Previous Articles     Next Articles

Bounds on the Spectral Radius of A Type of Tree Graphs(Chinese)

WANG Xin-xia , SHU Jin-long   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2003-09-24 Revised:2003-10-20 Online:2005-08-25 Published:2005-08-25
  • Contact: WANG Xin-xia

Abstract: This paper studies the tree graphs TG of G(n,n+1) simple connected graphs with n vertices and n+1 edges. The bounds, determined by n and l, on the spectral radius of TG are obtained, where l are co-edges of the two basic cycles of G(n,n+1).

Key words: basic cycle, spectral radius, tree graph, basic cycle, spectral radius

CLC Number: